MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42519E
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a complaint of the connection being loose, causing leakage was received from the customer.Two samples were returned for investigation.Through visual inspection, no defects or damages were observed on the sets.The two sets were then primed, and no leakage was observed on the set.The two sets were attached to a primary set (2425-0500) and an infusion was run at 250 ml/hr.No leakage was observed.No other defects were seen.A device history record review for model 42519e lot number 22059085 was performed.The search showed that a total of (b)(4) units in 2 lot numbers were built on 09may2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to the defect not being able to be replicated, a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 2 of the bd gravity administration sets were loose and leaking.The following information was provided by the initial reporter: hi, i have 2 defective iv sets reference# (b)(4).They are both the same lot number (10)22059085.They had loose and leaking connections.

Brand Name
BD GRAVITY ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16005239
Report Number9616066-2022-01984
Device Sequence Number5767261
Product Code FPA
UDI-Device Identifier07613203010870
UDI-Public07613203010870
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/09/2025
Device Catalogue Number42519E
Device Lot Number22059085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown